International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 750791 | https://doi.org/10.1155/S0161171204303418

Mulatu Lemma, "Logarithmic matrix transformations into Gw", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 750791, 6 pages, 2004. https://doi.org/10.1155/S0161171204303418

Logarithmic matrix transformations into Gw

Received10 Mar 2003
Revised01 Jul 2003

Abstract

We introduced the logarithmic matrix Lt and studied it as mappings into and G in 1998 and 2000, respectively. In this paper, we study Lt as mappings into Gw.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views64
Downloads361
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.